- Titel:
Convergence Rates for the Quantum Central Limit Theorem
- Dokumenttyp:
- Zeitschriftenaufsatz
- Autor(en):
- Becker, Simon; Datta, Nilanjana; Lami, Ludovico; Rouzé, Cambyse
- Zeitschriftentitel:
- Communications in Mathematical Physics
- Jahr:
- 2021
- Band / Volume:
- 383
- Heft / Issue:
- 1
- Seitenangaben Beitrag:
- 223-279
- Volltext / DOI:
- doi:10.1007/s00220-021-03988-1
- Verlag / Institution:
- Springer Science and Business Media LLC
- E-ISSN:
- 0010-36161432-0916
- Publikationsdatum:
- 15.02.2021
BibTeX